# SDR SIMA20160317001

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 39,397 hours, 36,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICED DOOR EMER LIGHT INOPERATIVE.  R & R LAMP IN SERVICE DOOR EMER LIGHT FIXTURE IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A.  OPERATIONS CHECKED GOOD.
